# SDR MASA20210513189

- Difficulty date: May 14, 2021
- Submitted: May 14, 2021
- Operation: Air carrier
- Aircraft: N82333
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000532
- Aircraft time: 12,429 hours, 7,188 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 17003924003
- Condition: Gouged
- Location: Frms19-20 S28l/R
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SMALL GOUGE ON LOWER FUSELAGE BETWEEN FRAMES 19-20 STRINGERS 28L-28R. REPAIRED GOUGE IN ACCORDANCE WITH SRM 51-75-09 AND RO# 175-53-4421
